×

Transformation de Fourier des distributions homogènes. (French) Zbl 0102.32501


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] BOROVIKOV (V. A) . - La solution élémentaire des équations linéaires aux dérivées partielles à coefficients constants [en Russe] , Trudy Moskovskogo matematičeskogo Obščestva, t. 8, 1959 , p. 199-257. MR 23 #A418 | Zbl 0127.05001 · Zbl 0127.05001
[2] GEL’FAND (I. M.) et ŠAPIRO (Z. Ja.) . - Les fonctions homogènes et leurs applications [en russe] , Usp. Mat. Nauk U. S. S. R., t. 10, 1055 , n^\circ 3, p. 3-70.
[3] GEL’FAND (I. M.) et SHILOV (G. E.) . - Les fonctions généralisées et leurs applications , t. 3, [en russe], Moskva, 1958 .
[4] HÖRMANDER (Lars) . - On the division of distributions by polynomials , Arkiv für Matematik, t. 3, 1958 , p. 555-568. MR 23 #A2044 | Zbl 0131.11903 · Zbl 0131.11903 · doi:10.1007/BF02589517
[5] JOHN (F.) . - The fundamental solution of linear elliptic differential equations with analytic coefficients , Comm. pure and appl. Math., t. 2, 1950 , p. 273-304. MR 13,40h | Zbl 0041.06203 · Zbl 0041.06203 · doi:10.1002/cpa.3160030305
[6] LERAY (Jean) . - Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy, III) , Bull. Soc. math. France, t. 87, 1959 , p. 81-180. Numdam | MR 23 #A3281 | Zbl 0199.41203 · Zbl 0199.41203
[7] LERAY (Jean) . - Problème de Cauchy, IV , Bull. Soc. math. France, t. 90, 1962 , p. 1-100. · Zbl 0185.34302
[8] LUDWIG (D.) . - Exact and asymptotic solutions of the Cauchy problem . - New York, New York University, Institute of mathematical Sciences, 1959 (multigraphié).
[9] SCHWARTZ (Laurent) . - Théorie des distributions , t. 1 et 2. - Paris, Hermann, 1950 - 1951 (Act. scient. et ind., 1091 - 1222 ). Zbl 0037.07301 · Zbl 0037.07301
[10] SCHWARTZ (Laurent) . - Distributions semi-régulières et changements de coordonnées , J. Math. pures et appl., 9e série, t. 36, 1957 , p. 109-127. MR 19,868f | Zbl 0077.31601 · Zbl 0077.31601
[11] RHAM (G.) . - Variétés différentiables, formes, courants, formes harmoniques . - Paris, Hermann, 1955 (Act. scient. et ind. 1922 ). Zbl 0065.32401 · Zbl 0065.32401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.